Medication

Wikus

Well-Known Member
#1
Not sure where this belongs but it's a question I guess lol. I've been experiencing these brain zaps (brain shakes) when on and off my medication. Most notable when I'm off it. The medication is Prozac but there's something odd about these brain shakes. I read about it online and it said withdrawal from the medication can cause these brain shakes but I've been experiencing brain shakes when I was on 60mg daily. Does that mean anything significant? It just doesn't feel right you know and the doctor's don't know what I'm talking about look. Please help!
 

Petal

~*Mod Extraordinaire*~
Staff Alumni
SF Supporter
#2
In my opinion, its just a side effect, a very annoying one at that, I am on multiple medicines and I get them from time to time, my brothers fiance is on the med you are on and she gets brain zaps. they scare the crap out of her but its a side effect of a lot of psych meds, i would not be worried if i were you :) Calm. Relax. *hug
 

Sunspots

To Wish Impossible Things
Admin
SF Supporter
#3
Yeah, I get them on one of mine. I've had them in the past when withdrawing so I was a bit surprised to get them when I'm not.
 

Please Donate to Help Keep SF Running

Total amount
$165.00
Goal
$255.00
Top